# SDR SWAA2012120710316

- Difficulty date: December 4, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N512SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24189
- Aircraft time: 66,747 hours, 62,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 002180
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED AT BSTA 227.8 TO BSTA 231 OF NOSE LANDING GEAR NOSE WHEEL WELL.  REPLACED WEB LOCATED AT BS 227.8 TO BS 259.5 OF NOSE LANDING GEAR WHEEL WELL IAW SRM B737-500 51-10-02 ITEM 8, SRM B737-500 51-40-02 AND DWG 002180.
